# SDR CALA2025122412391

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,751 hours, 24,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: M113A71835
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON BALANCE BAY MOST INBD WEIGHTS (5EA) HAVE SIGNS OF CORROSION.  R & R RT WING AILERON BALANCE BAY MOST INBD WEIGHTS (5EA) IAW SRM 51-40-02-0G-0, AMM 27-11-31-400-801, PAR 3, G. (M), STEPS 1 TO 3, OPS TESTED OK.
